# SDR SWAA2023070555116

- Difficulty date: June 1, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER END FITTING AT AREA AFT OF ACB BS1015 RBL4 WL189.<[01] EVALUATED EXFOLIATION CORROSION AT STRINGER END FITTING FOUND TO BE OUT OF LIMITS NO FOUND LIMITS ON SRM REPAIR BY REPLACEMENT OF THE PART PER SRM 51-10-02-0G-0 STEP 9;[02] REMOVED STRINGER END FITTING AT BS BS 1016 RBL 4 WL 189 STR-27 RH PER SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED STRINGER END FITTING P/N 147A1116-124 LOT# 1529893-1 STR-27R BS 1016 WL 189 RBL 4 PER SRM 51-40-02-0G-0 AND DWG 147A0070 OK TO INSTALL FITTING;[04] VERIFIED CORRECTIVE ACTION ITEM 3. OKAY TO INSTALL FITTING GIVEN.;[05] INSTALLED THE NEW STRINGER END FITTING P/N 147A1116-124 AT BS 1016 STR-27R; WL 189 RBL 4 AND TORQUED THE BOLT WITHIN THE REFERENCE IAW SRM 51-40-02-0G-0 AND DWG#147A0070 REV: B;[06] TOOLS USED TORQUE WRENCH 200 TO 1200 IN-LB ID:ATS2632; DUE:05/31/2024;[07] VERIFIED CORRECTIVE ACTION 1. VERIFIED MEASUREMENT TABLE EXCEPT ITEM 19.;[08] VERIFIED CORRECTIVE ACTIONS 5 AND 6;[09] UPDATED MEASUREMENT TABLE STEP 19;[10] APPLIED CUP SEALANT ON STRINGER END FITTING BOLTS BS 1016; RBL 4; WL 189; IAW AMM 51-31-00-390-805;[11] VERIFIED RII STEPS COMPLETE;[12] VERIFIED CORRECTIVE ACTION 9 AND 10  VERIFIED MEASUREMENT TABLE STEP 19
